# SDR CZMA061343

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BE
- Make and model: Bell 412
- Aircraft serial: 36018
- System (JASC): 6220 · Main Rotor Head
- Part: Baffle
- Part number: 212060823105
- Condition: Defective
- Location: Debris Screen
- Part time: 3,015 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREDIT FOR REPLACEMENT PART REPLACED PART WITH NEW FROM BHT.
